# SDR SWAA050012

- Difficulty date: January 2, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 60,514 hours, 32,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM T-CAP AT BS 344, LBL 9, CORRODED.  REMOVED AND REPLACED FLOORBEAM T-CAP PER SRM.
